# SDR 200707111

- Difficulty date: July 9, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 6,631 hours, 4,330 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Power Supply
- Part number: 70244401901
- Part serial: 04102586
- Condition: Failed
- Location: Mau
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7638 MSY TO ORD WHILE ON CLIMBOUT THE CREW ENCOUNTERED SOME LIGHT TURBULENCE AND RECEIVED -CRG AFT SMOKE- WARNING, -AVNX MAU 3B FAIL-, -SPOILER FAULT- CAUTIONS, AND -CMF1 FAIL- ADVISORY EICAS MESSAGES SIMULTANEOUSLY.  THE CREW RAN THE QRH FOR AFT CARGO SMOKE.  THE AFT CARGO SMOKE LIGHT EXTINGUISHED.  NO UNUSUAL SMELLS AND NO SMOKE NOTED IN THE CABIN.  THE CREW RETURNED TO THE MSY, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MAU3 NR 1 POWER SUPPLY.
